RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 3, Pages 530–533 (Mi dan36427)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

On the maximality problem for arithmetic groups

V. P. Platonov

V. I. Lenin Belorusskii State University, Minsk

Full text: PDF file (649 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Presented: Yu. V. Linnik
Received: 22.03.1971

Citation: V. P. Platonov, “On the maximality problem for arithmetic groups”, Dokl. Akad. Nauk SSSR, 200:3 (1971), 530–533

Citation in format AMSBIB
\Bibitem{Pla71}
\by V.~P.~Platonov
\paper On the maximality problem for arithmetic groups
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 3
\pages 530--533
\mathnet{http://mi.mathnet.ru/dan36427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292840}
\zmath{https://zbmath.org/?q=an:0252.20050}


Linking options:
  • http://mi.mathnet.ru/eng/dan36427
  • http://mi.mathnet.ru/eng/dan/v200/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bondarenko, “On the classification of maximal arithmetic subgroups in split groups”, Math. USSR-Sb., 31:2 (1977), 135–150  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk, “Class numbers and groups of algebraic groups”, Math. USSR-Izv., 14:3 (1980), 547–569  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Bondarenko, “Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$”, Math. USSR-Sb., 55:1 (1986), 71–89  mathnet  crossref  mathscinet  zmath
    5. A. A. Ryzhikov, V. I. Chernousov, “On the classification of the maximal arithmetic subgroups of simply connected groups”, Sb. Math., 188:9 (1997), 1385–1413  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019